Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Functional composition on Sobolev spaces


Authors: Moshe Marcus and Victor J. Mizel
Journal: Bull. Amer. Math. Soc. 78 (1972), 38-42
MSC (1970): Primary 3538, 2880; Secondary 4638
MathSciNet review: 0306893
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Herbert Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer-Verlag New York Inc., New York, 1969. MR 0257325 (41 #1976)
  • 2. Emilio Gagliardo, Proprietà di alcune classi di funzioni in più variabili, Ricerche Mat. 7 (1958), 102–137 (Italian). MR 0102740 (21 #1526)
  • 3. M. Marcus and V. J. Mizel, Nemitsky operators on Sobolev spaces, CMU Technical Report, July 1971.
  • 4. Jürgen Moser, A rapidly convergent iteration method and non-linear partial differential equations. I, Ann. Scuola Norm. Sup. Pisa (3) 20 (1966), 265–315. MR 0199523 (33 #7667)
  • 5. F. Roger, Sur la relation entre les propriétés tangentielles et métriques des ensembles cartesiens, C. R. Acad. Sci. Paris 201 (1935), 871-872.
  • 6. J. Serrin, Personal communication.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3538, 2880, 4638

Retrieve articles in all journals with MSC (1970): 3538, 2880, 4638


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12840-4
PII: S 0002-9904(1972)12840-4